English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Efficient Basis Formulation for (1+1)-Dimensional SU(2) Lattice Gauge Theory: Spectral Calculations with Matrix Product States

Bañuls, M. C., Cichy, K., Cirac, J. I., Jansen, K., & Kühn, S. (2017). Efficient Basis Formulation for (1+1)-Dimensional SU(2) Lattice Gauge Theory: Spectral Calculations with Matrix Product States. Physical Review X, 7(4): 041046. doi:10.1103/PhysRevX.7.041046.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0000-2455-8 Version Permalink: http://hdl.handle.net/21.11116/0000-0000-2456-7
Genre: Journal Article

Files

show Files
hide Files
:
5464.pdf (Publisher version), 2MB
Name:
5464.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
Creative Commons Attribution 4.0 International

Locators

show

Creators

show
hide
 Creators:
Bañuls, Mari Carmen1, Author              
Cichy, Krzysztof2, Author
Cirac, J. Ignacio1, Author              
Jansen, Karl2, Author
Kühn, Stefan1, Author              
Affiliations:
1Theory, Max Planck Institute of Quantum Optics, Max Planck Society, ou_1445571              
2external, ou_persistent22              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2017-11-28
 Publication Status: Published online
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review X
  Abbreviation : Phys. Rev. X
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: New York, NY : American Physical Society
Pages: - Volume / Issue: 7 (4) Sequence Number: 041046 Start / End Page: - Identifier: Other: 2160-3308
CoNE: /journals/resource/2160-3308